# SDR HNAA2022022300099

- Difficulty date: January 29, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,063 hours, 36,556 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E898968 - LH #4 CABIN FLOOR SILL CORRODED .... RAR CABIN LH OUTBD FLOOR SILL #4 IAW EMB-145 SRM 51-40-02. SEE WIPS AND TASK FOR FURTHER INFORMATION
